Table of Contents
ISRN Geometry
Volume 2014 (2014), Article ID 821869, 4 pages
http://dx.doi.org/10.1155/2014/821869
Research Article

Submanifolds of Sasakian Manifolds with Certain Parallel Operators

Department of Mathematics, Taif University, P.O. Box 20314, Makkah 21599, Saudi Arabia

Received 19 November 2013; Accepted 22 December 2013; Published 2 February 2014

Academic Editors: T. Friedrich and I. Strachan

Copyright © 2014 Amira A. Ishan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Ishihara, “Anti-invariant submanifolds of a Sasakian space form,” Kodai Mathematical Journal, vol. 2, no. 2, pp. 171–186, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Kon, “On some invariant submanifolds of normal contact metric manifolds,” Tensor, vol. 28, pp. 133–138, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Kon, “Invariant submanifolds in Sasakian manifolds,” Mathematische Annalen, vol. 219, no. 3, pp. 277–290, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. Yano and M. Kon, Anti-Invariant Submanifolds, vol. 21 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1976. View at MathSciNet
  5. K. Yano, M. Kon, and I. Ishihara, “Anti-invariant submanifolds with flat normal connection,” Journal of Differential Geometry, vol. 13, no. 4, pp. 577–588, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. L. Cabrerizo, A. Carriazo, L. M. Fernández, and M. Fernández, “Semi-slant submanifolds of a Sasakian manifold,” Geometriae Dedicata, vol. 78, no. 2, pp. 183–199, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. L. Cabrerizo, A. Carriazo, L. M. Fernández, and M. Fernández, “Slant submanifolds in Sasakian manifolds,” Glasgow Mathematical Journal, vol. 42, no. 1, pp. 125–138, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. L. Cabrerizo, A. Carriazo, L. M. Fernández, and M. Fernández, “Structure on a slant submanifold of a contact manifold,” Indian Journal of Pure and Applied Mathematics, vol. 31, no. 7, pp. 857–864, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. I. Hasegawa and I. Mihai, “Contact CR-warped product submanifolds in Sasakian manifolds,” Geometriae Dedicata, vol. 102, pp. 143–150, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K. Yano and M. Kon, “CR-sous-variétés d'un espace projectif complexe,” Comptes Rendus Hebdomadaires des Séances de l'Académie des Sciences. Séries A et B, vol. 288, no. 9, pp. A515–A517, 1979. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. K. Yano and M. Kon, “Differential geometry of CR-submanifolds,” Geometriae Dedicata, vol. 10, no. 1-4, pp. 369–391, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. K. Yano and M. Kon, “Contact CR submanifolds,” Kodai Mathematical Journal, vol. 5, no. 2, pp. 238–252, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. K. Yano and M. Kon, CR Submanifolds of Kaehlerian and Sasakian Manifolds, vol. 30 of Progress in Mathematics, Birkhäuser, Boston, Mass, USA, 1983. View at MathSciNet
  14. A. A. Ishan, “Submanifolds of a Sasakian manifold,” Submitted.
  15. D. E. Blair, Contact Manifolds in Riemannian Geometry, vol. 509 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1976. View at MathSciNet
  16. B.-Y. Chen, Total Mean Curvature and Submanifolds of Finite Type, vol. 1 of Series in Pure Mathematics, World Scientific, Singapore, 1984. View at MathSciNet
  17. K. Yano and M. Kon, “On contact CR submanifolds,” Journal of the Korean Mathematical Society, vol. 26, no. 2, pp. 231–262, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet